MathSciNet Relay Station
MathSciNet bibliographic data
MR489542 81.58 (28A65 58F15)
Berry, M. V. Regular and irregular semiclassical wavefunctions. J. Phys. A 10 (1977), no. 12, 2083–2091.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement